Geometric degenerations of weighted surface algebras

  • SCI-E
作者: Hajduk, Adam
作者机构: Faculty of Mathematics and Computer Science, Nicolaus Copernicus University, Chopina 12/18, 87-100 Toruń, Poland
语种: 英文
关键词: Selfinjective algebra;Biserial algebra;Degeneration order;Algebras degeneration
期刊: Journal of Algebra
ISSN: 0021-8693
年: 2021
卷: 565
页码: 196-220
基金类别: National Science Center PolandNational Science Centre, PolandNational Science Center, Poland [DEC-2011/02/A/ST1/00216]
摘要: We develop the theory of geometric degenerations for finite-dimensional algebras over algebraically closed fields and study the orbit closures of weighted surface algebras, investigated recently by Erdmann and Skowronski [11-15]. (C) 2020 Elsevier Inc. All rights reserved.

Geometric degenerations of weighted surface algebras